# SDR HEEA954822

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5418A
- Make and model: Bolkms BO105S
- Aircraft serial: S800
- Engine: Allsn 250C20B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 252464428
- Condition: Malfunction
- Location: Nr 1 Eng
- Part time: 7,234 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE OSCILLATING 10% ABOVE 55% TORQUE. REPLACED WITH SERVICEABLE FUEL CONTROL.
